# SDR QXEA200800300

- Difficulty date: March 13, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - THE ANGLE ATTACHED TO FRAME X26.700 AT STR 25S/L IS CORRODED (BELOW DOOR SILL).  REMOVED THE ATTACH ANGLE FROM FRAME X26.700 AND STR 25S/L BY REMOVING THE RIVETS FROM THE AIRCRAFT.  FABRICATED A NEW ANGLE OUT OF 7075 T6 .050 USING OLD PART AS A TEMPLATE.  HFEC INSPECTED BLEND RADIUS ON FABRICATED ANGLE FOR CRACKS IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  INSTALLED ATTACH ANGLE WITH RIVETS PER SRM 51-42-05.  ALODINED AND PRIMED ANGLE PRIOR TO INSTALLATION, INSTALLED REMAINING HI LIGHT FASTENER, REF SRM 51-40-15.
